MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7575
Medical Device Problem Codes Inflation Problem (1310); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2023.It was reported that crossing difficulties and inflation failure were encountered.The more than 70% stenosed target lesion was located in the moderately tortuous and moderately calcified right coronary artery.During the procedure, a 2.00mm x 9mm maverick 2 balloon catheter was advanced for dilatation.However, it was failed to cross the lesion and was not able to inflate.The device was then removed, and the procedure was completed with different device.There were no patient complications reported.However, returned device analysis revealed balloon longitudinal tear.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a maverick 2mr balloon catheter.The device was visually and microscopically examined.There was contrast and blood in the inflation lumen.The balloon was loosely folded.At the proximal waist of the balloon, there was a 13mm longitudinal tear.Product analysis confirmed the reported failure to inflate, as the device was found to have a longitudinal tear to the balloon.Analysis could not confirm the reported crossing difficulties, which could not be confirmed because the clinical circumstances could not be replicated.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key17122475
Report Number2124215-2023-29066
Device Sequence Number20691680
Product Code LOX
UDI-Device Identifier08714729369875
UDI-Public08714729369875
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number7575
Device Catalogue Number7575
Device Lot Number0029690216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER:6F
Patient Age52 YR
Patient SexMale
Patient RaceAsian